MathSciNet Relay Station
MathSciNet bibliographic data
MR1223512 46L50 (46L10 46L30 46L70)
Bunce, L. J.; Hamhalter, J. Traces and subadditive measures on projections in ${\rm JBW}$-algebras and von Neumann algebras. Proc. Amer. Math. Soc. 123 (1995), no. 1, 157–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement